Alert archive / North Carolina / Flash Flood Warnings in 2022
Flash Flood Warning 12, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 16, 2022, 4:33 PM EDT for Guilford County, North Carolina. It was in force for 106 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2022, 4:33 PM EDT (20:33 UTC)
- Expired
- Jun 16, 2022, 6:19 PM EDT
- In force
- 106 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Guilford County, NC
The radar
The Roanoke radar (KFCX), 114 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.6 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2728 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:53 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 16, 3:53 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 353 PM EDT Thu Jun 16 2022 .SYNOPSIS... A weak surface trough will be over central NC through tonight. A cold front will move through the area Friday and early Saturday. Cool high pressure will build in Saturday. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Thursday... ...A Slight Risk (level 2/5) of Severe Storms with Damaging Wind Gusts and Large Hail Possible, Along with a Heat Advisory... Water vapor satellite imagery displayed an upper-level ridge centered across the TN Valley and the MS Valley. Surface observations showed an occluded front across the NC foothills. Radar showed thunderstorms moving south across the southern coastal Plain and the Sandhills, with a larger cluster of storms developing along the front and moving into the Triad. Latest 1230 PM update from SPC upgraded the western half of central NC to a Slight Risk (level 2/5), but keeps most of our remaining area in a Marginal Risk (level 1/5). A Severe Thunderstorm Watch has been issued for the western 2/3rds of the region through this evening. Storms will be greater in coverage this afternoon due to greater instability aloft, and with additional outflows from current storms, SB CAPE of 3000 J/kg, and high temperatures and dewpoints, an active afternoon and evening is expected for the western half of central NC. The greatest threat today is damaging wind gusts, although some storms will be capable of producing large hail. Most of our area is also under a Marginal Risk of flash flooding with storms today, with precipitable water values ranging from 1.75-2". Best chance of flash flooding will be across urban areas. Heat index values will linger the low 100s through this evening, with some locations across the Triad and southern Piedmont reaching 106 degrees. A Heat Advisory remains in effect through 8 PM. Most storms will diminish by late this evening, with dry conditions expected tonight. Lows tonight will be mild, ranging from the upper 60s to low 70s. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 330 PM Thursday... ...A Slight Risk of Severe Storms with Damaging Wind Gusts and Large Hail, along with Dangerous Heat Indices... The upper ridge will push west on Friday helping to lower heights aloft, however southwesterly surface flow will continue a moist, warm airmass over the region for another day. Mostly clear skies early in the day will allow for excellent insolation across the region, then cloud cover increases in the afternoon as storms develop. Temperatures will rise into the mid to upper 90s by the early afternoon, and with dewpoints in the uppers 60s to low 70s, heat index values will vary from 100-107 degrees, with highest values across the southern Coastal Plain and Sandhills. A Heat Advisory will likely be needed for areas with the highest temperatures. The warm and moist airmass will be in place as a cold front approaches from the northwest. Storms will develop ahead of the front, and with MLCAPE of 3000-4000 J/kg, and weak shear, storms may be more pulse-like rather than more organized. SPC now has the whole area under a Slight Risk (level 2/5) of severe storms. Damaging wind gusts will again be the main threat, however large hail is possible in the strongest storms. Storms will exit the area to the southeast by late evening, with mostly dry conditions expected across the region overnight. The drier air and lower temperatures will be delayed behind the front, not arriving until later Saturday. Lows Friday night will be mild, ranging from the upper 60s N to mid 70s S. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 200 PM Thursday... The weekend looks beautiful with dry and cooler air moving in as high pressure builds in from the NW. Highs will be in the mid and upper 80s to low 90s with overnight lows in the mid to upper 50s in the north, to low 60s in the south. As the high pressure slowly moves offshore Monday and Tuesday, temperatures early next week will quickly climb back into the upper 90s. By mid week dry air mass continues to dominate the area but the strong mid-level ridge will be over NC and hazardous temperatures in the upper 90s to low 100s are expected. Dew points will be generally in the 60s. For now heat indices for Wednesday and Thursday will be below heat advisory criteria. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 300 PM Thursday... TSRA will develop across much of the region through this evening, mainly affecting KGSO/KINT/KRDU, with less coverage near KFAY and KRWI. Gusty winds are the main threats with storms, however large hail is possible. LIFR conditions will develop near strongest storms. Conditions will improve from NW to SE through this evening, with most areas becoming VFR overnight into Fri morning. Outlook: Isolated/scattered thunderstorms are possible Fri aftn/eve with a pre-frontal trough and cold front. Outside of potential storms, VFR conditions are expected through Mon. && .RAH WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for NCZ021-022-038-073-083. && SYNOPSIS...JJT NEAR TERM...JJT SHORT TERM...JJT LONG TERM...CA AVIATION...JJT
Hazardous weather outlook, Jun 16, 3:25 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 325 PM EDT Thu Jun 16 2022 NCZ010-011-026>028-042-043-078-088-089-171930- Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson-Wayne- Cumberland-Sampson- 325 PM EDT Thu Jun 16 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. There is a marginal risk of severe thunderstorms through this evening. The main hazard is expected to be damaging wind. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Dangerous heat will continue through Friday, with heat indices up to 107 degrees. After a cool down this weekend, dangerous heat is expected again by midweek next week. There is a slight risk of severe storms Friday afternoon/evening, with the main risk of damaging wind. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ007>009-023>025-039>041-074>077-084>086-171930- Person-Granville-Vance-Alamance-Orange-Durham-Randolph-Chatham-Wake- Montgomery-Moore-Lee-Harnett-Richmond-Scotland-Hoke- 325 PM EDT Thu Jun 16 2022 ...SEVERE THUNDERSTORM WATCH 377 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk of severe thunderstorms through this evening. The main hazard is expected to be damaging wind. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Dangerous heat will continue through Friday, with heat indices up to 107 degrees. After a cool down this weekend, dangerous heat is expected again by midweek next week. There is a slight risk of severe storms Friday afternoon/evening, with the main risk of damaging wind. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ021-022-038-073-083-171930- Forsyth-Guilford-Davidson-Stanly-Anson- 325 PM EDT Thu Jun 16 2022 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 377 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. There is a slight risk of severe thunderstorms this evening. The main hazards are expected to be damaging wind. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Dangerous heat will continue through Friday, with heat indices up to 102 degrees. After a cool down this weekend, dangerous heat is expected again by midweek next week. There is a slight risk of severe storms Friday afternoon/evening, with the main risk of damaging wind. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. JJT
In the hours before
Special weather statement, Jun 16, 1:42 PM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
142 PM EDT Thu Jun 16 2022
NCZ078-089-161830-
Sampson NC-Wayne NC-
142 PM EDT Thu Jun 16 2022
...Strong thunderstorms will impact portions of southern Wayne and
northeastern Sampson Counties through 230 PM EDT...
At 141 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Mount Olive to 8 miles
northwest of Bowdens to 6 miles southwest of Clinton. Movement was
east at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Goldsboro, Clinton, Mount Olive, Walnut Creek, Harrells, Turkey,
Seven Springs, Mar-Mac, Brogden and Cliffs Of The Neuse State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3490 7854 3511 7829 3534 7820 3535 7815
3537 7816 3539 7815 3530 7783 3518 7783
3516 7788 3515 7789 3517 7793 3516 7797
3519 7802 3518 7807 3519 7816 3509 7817
3508 7816 3490 7815 3474 7820 3473 7819
TIME...MOT...LOC 1741Z 273DEG 22KT 3528 7816 3511 7824 3495 7842
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
22Special weather statement, Jun 16, 2:58 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
258 PM EDT Thu Jun 16 2022
NCZ038-161945-
Davidson NC-
258 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of central Davidson
County through 345 PM EDT...
At 258 PM EDT, Doppler radar was tracking a strong thunderstorm over
Spencer, or near Salisbury, moving south at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lexington, Linwood, Newsom, High Rock Boat Dock Marina, Nc Wildlife
Access Boat Launch, High Rock Lake Marina & Campground, High Rock and
High Rock Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3583 8043 3585 8042 3584 8040 3585 8039
3587 8039 3588 8042 3589 8037 3594 8038
3594 8031 3581 8021 3551 8009 3551 8019
3558 8021 3568 8033 3572 8033 3574 8046
3577 8045 3583 8048
TIME...MOT...LOC 1858Z 343DEG 15KT 3571 8040
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jun 16, 3:01 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
301 PM EDT Thu Jun 16 2022
NCZ021-161945-
Forsyth NC-
301 PM EDT Thu Jun 16 2022
...A strong cluster of thunderstorms will impact portions of
northern Forsyth County through 345 PM EDT...
At 301 PM EDT, Doppler radar was tracking a strong thunderstorms
over Pinnacle, or 7 miles southeast of Pilot Mountain, moving
southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Winston-Salem, Huntsville, Lewisville, Rural Hall, Pfafftown,
Stanleyville, Donnaha, Belews Creek and Belews Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3611 8051 3612 8046 3614 8044 3617 8044
3621 8045 3622 8043 3624 8045 3626 8045
3626 8004 3625 8004 3603 8043 3606 8046
3604 8049 3605 8051 3609 8052
TIME...MOT...LOC 1901Z 294DEG 13KT 3631 8038
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jun 16, 3:14 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT Thu Jun 16 2022
NCZ021-022-162015-
Guilford NC-Forsyth NC-
314 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of northeastern Forsyth
and northern Guilford Counties through 415 PM EDT...
At 313 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ellisboro, or near Madison, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greensboro, Kernersville, Summerfield, Stokesdale, Haw River State
Park, Lake Jeanette Marina, Monticello, Belews Creek, Lake Townsend
Marina and Lake Townsend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.
&&
LAT...LON 3624 7953 3618 7953 3606 8004 3626 8015
TIME...MOT...LOC 1913Z 324DEG 12KT 3634 7999
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ASSpecial weather statement, Jun 16, 3:34 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
334 PM EDT Thu Jun 16 2022
NCZ021-022-038-039-162030-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
334 PM EDT Thu Jun 16 2022
...Strong thunderstorms will impact portions of Forsyth, Davidson,
Randolph and Guilford Counties through 430 PM EDT...
At 333 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greensboro to 6 miles north of Lexington.
Movement was east at 20 mph. These storms will pop-up and then
collapse quickly.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Kernersville and
Clemmons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.
&&
LAT...LON 3614 8044 3619 8044 3617 7954 3552 7955
3551 8017 3573 8021 3596 8038 3599 8042
3601 8042 3606 8046 3604 8049 3606 8051
3609 8051
TIME...MOT...LOC 1933Z 289DEG 18KT 3608 7977 3590 8022
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ASSpecial weather statement, Jun 16, 4:00 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
400 PM EDT Thu Jun 16 2022
NCZ073-074-162045-
Stanly NC-Montgomery NC-
400 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of western Montgomery
and Stanly Counties through 445 PM EDT...
At 400 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plyler, or near Albemarle, moving southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Midland, Locust, Norwood, Badin,
Oakboro and Stanfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.
&&
LAT...LON 3550 8030 3551 7986 3516 7991 3516 7998
3514 8002 3514 8007 3517 8011 3519 8011
3517 8014 3517 8016 3515 8016 3517 8020
3516 8022 3521 8025 3517 8035 3518 8037
3516 8045 3519 8051
TIME...MOT...LOC 2000Z 299DEG 4KT 3540 8024
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:28 AM EDT | Special Weather Statement | RAH | Halifax | 47 min |
| Jun 16, 7:31 AM EDT | Special Weather Statement | RAH | Nash | 44 min |
| Jun 16, 8:10 AM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Nash | 50 min |
| Jun 16, 8:43 AM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 32 min |
| Jun 16, 8:57 AM EDT | Special Weather Statement | RAH | Halifax | 33 min |
| Jun 16, 9:21 AM EDT | Special Weather Statement | RAH | Edgecombe, Wayne, Wilson | 39 min |
| Jun 16, 10:58 AM EDT | Heat Advisory | RAH | Anson, Davidson, Forsyth, Guilford, Stanly | 9 hr |
| Jun 16, 11:40 AM EDT | Special Weather Statement | RAH | Edgecombe | 35 min |
| Jun 16, 12:10 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Wilson | 47 min |
| Jun 16, 12:19 PM EDT | Special Weather Statement | RAH | Edgecombe, Johnston, Wayne, Wilson | 41 min |
| Jun 16, 12:46 PM EDT | Severe Thunderstorm Warning | RAH | Wayne, Wilson | 25 min |
| Jun 16, 1:07 PM EDT | Special Weather Statement | RAH | Wayne | 23 min |
| Jun 16, 1:42 PM EDT | Special Weather Statement | RAH | Sampson | 48 min |
| Jun 16, 2:01 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 59 min |
| Jun 16, 2:58 PM EDT | Special Weather Statement | RAH | Davidson | 47 min |
| Jun 16, 3:01 PM EDT | Special Weather Statement | RAH | Forsyth | 44 min |
| Jun 16, 3:14 PM EDT | Special Weather Statement | RAH | Guilford | 61 min |
| Jun 16, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 39 min |
| Jun 16, 3:34 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 56 min |
| Jun 16, 3:40 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 50 min |
| Jun 16, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person | 50 min |
| Jun 16, 4:00 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 45 min |
| Jun 16, 4:16 PM EDT | Flash Flood Warning | RAH | Forsyth, Guilford | 2 hr |
| Jun 16, 4:18 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 57 min |
| Jun 16, 4:27 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 48 min |
| Jun 16, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Lee, Orange, Randolph and 1 more | 47 min |
| Jun 16, 4:49 PM EDT | Special Weather Statement | RAH | Durham, Franklin, Granville, Orange | 41 min |
| Jun 16, 4:49 PM EDT | Special Weather Statement | RAH | Davidson | 26 min |
| Jun 16, 4:51 PM EDT | Flash Flood Warning | RAH | Stanly | 3 hr |
| Jun 16, 5:01 PM EDT | Special Weather Statement | RAH | Moore | 29 min |
| Jun 16, 5:08 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 67 min |
| Jun 16, 5:31 PM EDT | Special Weather Statement | RAH | Moore | 29 min |
| Jun 16, 5:34 PM EDT | Special Weather Statement | RAH | Chatham, Harnett, Johnston, Lee, Moore, Randolph and 1 more | 56 min |
| Jun 16, 5:39 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 51 min |
| Jun 16, 5:43 PM EDT | Special Weather Statement | RAH | Warren | 47 min |
| Jun 16, 5:44 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 46 min |
| Jun 16, 6:03 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 42 min |
| Jun 16, 6:13 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Moore, Sampson | 62 min |
| Jun 16, 6:26 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Richmond, Scotland | 49 min |
| Jun 16, 6:43 PM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
| Jun 16, 6:43 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 32 min |
| Jun 16, 7:13 PM EDT | Areal Flood Advisory | RAH | Richmond | 3 hr |
| Jun 16, 7:59 PM EDT | Heat Advisory | RAH | Cumberland, Hoke, Richmond, Sampson, Scotland | 24 hr |
Nearby
Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.